Share:


On asymptotics of a population model with random mating

    Vladas Skakauskas Affiliation

Abstract

This paper deals with a model for an age‐sex structured population consisting of male, single and fertilized female subclasses taking into account a random coupling of sexes (for a period of mating only) and females’ pregnancy. For certain forms of the demographic rates there are presented separable solutions, and the asymptotic behaviour of the general solution is demonstrated.


First Published Online: 14 Oct 2010

Keyword : -

How to Cite
Skakauskas, V. (1997). On asymptotics of a population model with random mating. Mathematical Modelling and Analysis, 2(1), 143-151. https://doi.org/10.3846/13926292.1997.9637078
Published in Issue
Dec 15, 1997
Abstract Views
299
PDF Downloads
251
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.